Research ArticleOpen accessIn the keywordsNonlinear Piecewise-Defined Difference Equations with Reciprocal Quadratic TermsRamadan Sabra, Saleem Shafiq Al-AshhabJournal of Mathematics and Statistics, Vol. 11, Issue 3 · 18 Nov 2015 · 6,762 accessesView PDFCite
2 articles for “Discrete Dynamical Systems”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractNumerical Investigation of an Industrial Robot Arm Control Problem Using Haar Wavelet SeriesS. Nandhakumar, V. Selladurai, S. SekarAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 4 · 31 Dec 2009 · 8,041 accessesView PDFCite